# SDR MASA2022103000253

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N946LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15104
- Aircraft time: 28,533 hours, 24,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SVC DOOR FLR LVL EXIT SIGN 1 BULB INOP.  REPLACED BULB
